# SDR SWAA2025110520561

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 500I AT LEVE STR 26R AT FWD CARGO COMPARTMENT.   REPLACED TIE CLIP AND FASTENERS LOCATED BS 500I ON STRINGER 26R AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 143A1234 SHEET 14 REV A.
